Pacific Journal of Mathematics

Singular perturbation of a time-dependent Cauchy problem in a Hilbert space.

L. E. Bobisud and James Calvert

Article information

Source
Pacific J. Math., Volume 54, Number 1 (1974), 45-53.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911440

Mathematical Reviews number (MathSciNet)
MR0358009

Zentralblatt MATH identifier
0293.35060

Subjects
Primary: 34G05

Citation

Bobisud, L. E.; Calvert, James. Singular perturbation of a time-dependent Cauchy problem in a Hilbert space. Pacific J. Math. 54 (1974), no. 1, 45--53. https://projecteuclid.org/euclid.pjm/1102911440


Export citation

References

  • [1] L. Bobisud and J. Calvert, Singularly perturbed differential equations in a Hilbert space, J. Math. Anal. Appl., 30 (1970), 113-127.
  • [2] L. Bobisud and R. Hersh, Perturbation and approximationtheory for higher-order abstract Cauchy problems, Rocky Mountain J. Math., 2 (1972), 57-73.
  • [3] E. Coddington and N. Levinson, Theory of OrdinaryDifferentialEquations, McGraw-Hill, 1955.
  • [4] A. Friedman, Singular perturbationsfor the Cauchy problem and forboundary value problems, J. Differential Equations, 5 (1969),226-261.
  • [5] J. Kisyski, Sur les equations hyperboliques avec petit parametre, Colloq. Math., 10 (1963),331-343.
  • [6] B. Latil, Singular perturbationsof Cauchy''s problem, J. Math. Anal. Appl., 23 (1968), 683-698.
  • [7] H. Nur, Singular perturbations of differential equations in abstract spaces, Pacific J. Math., 36 (1971),775-780.
  • [8] A. Schoene, Semigroups and a class of singular perturbationproblems, Indiana Univ. Math. J., 20 (1970),247-263.
  • [9] J. Smoller, Singular perturbationsand a theorem of Kisyski,J. Math. Anal. Appl., 12 (1965), 105-114.
  • [10] J. Smoller, Singular perturbationsof Cauchy1 s problem, Comm. Pure Appl. Math., 18 (1965),665-677.
  • [11] M. Sova, Equations hyperboliques avec petit parametre dans les espaces de Banach generaux, Colloq. Math., 21 (1970),303-320.